# SDR QXEA0001747

- Difficulty date: June 10, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRETTING CORROSION ON WAFFLE DOUBLER UNDER RIGHT HAND UPPER SKIN PANEL AT WS 1825 AND FS 11905.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 5 AND SRM 51-10-04.
